# SDR ASAA0110073

- Difficulty date: February 9, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6545833212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED D-CHECK, FOUND FLOOR SUPPORT ANGLE AT BS 269, LEFT BUTTOCK LINE 12 TO RIGHT BUTTOCK LINE 12 CORRODED.  REPAIRED PER SRM.  (M)
